I made a list of all my symptoms.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

meowese
Regular Member


Date Joined Jan 2008
Total Posts : 121
   Posted 9/17/2008 9:58 PM (GMT -7)   
I want ANSWERS from my doctors. For example, I'm very concerned about neurological problems and I am going to demand that a neurologist explain to me what is up with the white matter lesions. My last neurologist said 'it's no big deal, lots of migraine folks have them.' But I want to know how to prevent getting more and everything I have read says they CAN negatively effect function. I am scared crapless about losing my mental faculties. I am going to take this to every doctor I see. I am going to keep seeing different doctors until I figure out what is going on. I'm so tired of sitting here alone late at night getting all upset. I don't want to wait around until I'm falling apart? AHHH! Anyway, it helps to see all the symptoms in one place for a doc, right?

Me:

conjunctivitis - inflamed and red blood vessels in my eyes, itchy eyes, migraines often accompanied by intense nausea and shortness of breath, two periventricular white matter lesions said to be caused by lack of blood flow to the brain/migraines, petechiae on shins and sporadically in other places, very red skin after showering with lukewarm water all over face, shoulders, neck and knees/thighs, rosacea, varicose veins and prominent veins on legs and stomach, kidney failure from HUS (resolved), Crohn's disease (ileitis), two gastric ulcers, bad chest pain, possibly from ulcers, frequent hives, bumps and itchiness on skin, hair loss, debilitating menstrual cramps, insomnia, trouble losing weight, easy weight gain despite Crohn's disease, some excessive hair, brain fog; loss of vocabulary and inability to think clearly, hormonal acne and oily skin (mostly resolved), extreme sensitivity to light, temperature and sounds, fatigue, joint pain, mostly in left knee but sometimes in hips, shoulders and other areas, achy muscles and joints, positive ANA test, seborrheic dermatitis, tingling in feet hands and other body parts

That way I won't forget anything and they can do their magic... I have a night like this every once in a while. I start freaking out about how unhealthy I am and how I don't know why or what to do and how doctors don't seem to care or know either! Most of the time I am able to forget about it, but is that really going to help me in the long run? I'm only 24! I don't want to feel as though I'm an old lady before my time.
24 yr old female. Diagnosed with Crohn's in 2006, but had symptoms since 2005 (currently in remission). Undetermined Lupus Diagnosis. Severe migraines. Medications: Nexium 40mg 1x daily, Pentasa 500mg 4x daily, Percocet and Vicodin as needed, Flintstone Vitamins (my favorite part!), calcium and magnesium supplements, vitamin D once weekly. Past medications... too many to list! I follow a mostly low fiber, low residue diet.

Post Edited (meowese) : 9/17/2008 11:33:07 PM (GMT-6)


LMills
Veteran Member


Date Joined Apr 2008
Total Posts : 1753
   Posted 9/17/2008 10:10 PM (GMT -7)   
That isn't a bad idea..I know it's so easy to forget even some of the more important things you want to ask or point out to your doctor.
I'm really sorry you're going through all of those right now...it really is frightening to have so many problems at a young age. I know I definitely feel old before my time sometimes.
I hope you can see a doctor really soon..
20 years old, Diagnosed with severe Crohn's and colitis in May of 2008.
Currently taking:
Prednisone, pentasa, alinia, bentyl, prilosec, tandem plus, and the occasional ultracet
Surgery for ectopic pregnancy(very possibly due to Crohn's inflammation) in July of 2008.
Due to start Imuran September 17 depending on blood results.


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 9/17/2008 10:35 PM (GMT -7)   
Boy, you sure are getting the full treatment. The tingling in the hands and feet indicates peripheral neuropathy and that can be caused two ways. One is a B12 deficiency that has gone on for some time. You may need B12 shots - ask your PCP. The other is treatment with Flagyl or some other antibiotics. You need to point that out to you PCP if you are currently taking an antibiotic. It could also be diabetes, but let's hope not.
You don't say, but several of your symptoms are common side effects of Prednisone - insomnia, weight gain, hair loss.
The joint pain may be RA starting and the muscles/joint aches are likely due to elevated TNF levels - that prevents the repair function of the tendon cells from working, so you essentially get tendinitis. Several other symptoms are due to elevated Immune globulin E levels which causes allergy-like symptoms. You can do some things to help matters, but you would have to clear it with your GI doc. Taking extra vitamin E (400-800 IU) and C (1000 -2000mg) should help some of the allergy-like symptoms. Taking a probiotic with several species of Lactobacillus helps reduce gut inflammation and depending on the species, can reduce the TNF levels (L. casei is reported to do that). I would like to suggest turmeric capsules to you, but I don't know if your gut can tolerate it. It also reduces inflammation and a number of the elevated levels of immune system molecules, including TNF. I'm really sorry to see you in so much hurt. Talk to your GI and see if he has any concerns about adding these supplements.

meowese
Regular Member


Date Joined Jan 2008
Total Posts : 121
   Posted 9/17/2008 11:22 PM (GMT -7)   
Wow, Keeper. I can't thank you enough for taking the time to write that all out for me. I did take Prednisone for several months last year during a flare and gain around 30 lbs, but the problems you mentioned have persisted. I have a lot to talk to my doctor about now! Thanks! I always feel like I'm pestering him, though. :(
24 yrs old/female. Diagnosed with Crohn's in 2006, but had symptoms since 2005 (currently in remission). Undetermined Lupus diagnosis. Severe migraines. Surgery: catheter placement for Hemolytic Uremic Syndrome (dialysis). Medications: Nexium 40mg 1x daily, Pentasa 500mg 4x daily, Percocet and Vicodin as needed, Flintstone Vitamins (my favorite part!), calcium and magnesium supplements, vitamin D once weekly. Past medications... too many to list! I follow a mostly low fiber, low residue diet.


carmen
Regular Member


Date Joined Feb 2003
Total Posts : 499
   Posted 9/18/2008 3:49 PM (GMT -7)   

Could be the pentasa, read up on the side effects?..

 

Thanks

Carmen

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:40 AM (GMT -7)
There are a total of 2,732,003 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
197 Guest(s), 1 Registered Member(s) are currently online.  Details
Goat Girl


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer